# SDR SWAA2014102933479

- Difficulty date: October 3, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,211 hours, 14,327 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE WAFFLE PLATE JUST INBD OF NR 2 PYLON AFT TIP CRACKED.  R & R WAFFLE PLATE IAW SRM.
